Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

5 yr old has higher frequency in right ear, advised omnacortil. Swelling in lips and around eyes. Discontinue ?

Hello Doctor Kondekar, ENT specialist recommended omnacortil for my grandson, whose right ear is 80 db at higher frequency. aged 5 year and 6 months. Weight is 18 kg. dose 10 ml each in morning and evening. after taking 4 dose of 10 ml each, slightly swelling is seen on upper lips and around eyes. please suggest whether i continue
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response

Thanks for writing to us.

From the details mentioned,the symptoms are caused due to side effect of Oral PREDNISOLONE administered,which is a corticosteroid.

Please do consult with your physician and get the medication replaced.

Meanwhile,maintain oral hygiene well.

Apply anesthetic gel on the affected area.

Vitamin b and iron supplements has to be administered.

Take care.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor